Biblioteca de la Universidad Complutense de Madrid

Entropy solutions for nonlinear degenerate problems

Impacto

Carrillo Menéndez, José (1999) Entropy solutions for nonlinear degenerate problems. Archive for rational mechanics and analysis, 147 (4). pp. 269-361. ISSN 0003-9527

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

525kB

URL Oficial: http://www.springerlink.com/content/ejne9t55g06xmybb/fulltext.pdf




Resumen

We consider a class of elliptic-hyperbolic degenerate equations g(u) - Delta b(u) + div phi (u) = f with Dirichlet homogeneous boundary conditions and a class of elliptic-parabolic-hyperbolic degenerate equations g(u)(t) - Delta b(u) + div phi (u) = f with homogeneous Dirichlet conditions and initial conditions. Existence of entropy solutions for both problems is proved for nondecreasing continuous functions g and b vanishing at zero and for a continuous vectorial function phi satisfying rather general conditions. Comparison and uniqueness of entropy solutions are proved for g and b continuous and nondecreasing and for phi continuous.


Tipo de documento:Artículo
Palabras clave:Parabolic equations; uniqueness
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15594
Referencias:

H.W. Alt & S. Luckhaus, Quasi-linear elliptic-parabolic differential equations, Math. Z. 183 (1983), 311.341.

C. Bardos, A.Y. Leroux & J. C. Nedelec, First order quasilinear equations with boundary conditions, Comm. in P.D.E. 4 (1979), 1017.1034.

Ph. Benilan, Equations d'_evolution dans un espace de Banach quelconque et applications, Th_ese d'_etat, Orsay (1972).

Ph. B_enilan & F. Bouhsiss, Un contre exemple dans le cadre des _equations hyperboliques paraboliques d_eg_en_er_ees, Publ. Math. Besanc_on, Analyse non lin_eaire 15 (1997), 123.126.

Ph. B_enilan & R. Gariepy, Strong solutions in L1 of degenerate parabolic equations, J. Diff. Eqs. 119 (1995), 473.502.

Ph. B_enilan & S.N. Kruzhkov, Quasilinear _rst-order equations with continuous nonlinearities, Russian Acad. Sci. Dokl. Math. 50 (1995), 391.396.

Ph. B_enilan & H. Tour_e, Sur l'_equation g_en_erale us D '.u/xx − .u/x Cv. C.R. Acad. Sci. Paris 299, S_erie I (1984), 919.922.

Ph. B_enilan & P. Wittbold, On mild and weak solutions of elliptic-parabolic problems, Adv. Diff. Eqs. (1996), 1053.1073.

Ph. B_enilan & P. Wittbold, Sur un probl_eme parabolique elliptique, to appear.

L. Boccardo & F. Murat, Remarques sur l'homog_en_eisation de certains probl_emes quasi-lin_eaires, Publications du Laboratoire d'analyse num_erique, Universit _e P. et M. Curie, C.N.R.S., vol. 2, fasc. 1, 1983, no enregistrement 83005.

F. Bouchut & B. Perthame, Kruzhkov estimates for scalar conservation laws revisited, to appear.

H. Br_ezis, Op_erateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland (1973).

J.Carrillo, Unicit_e des solutions du type Kruzhkov pour des probl_emes elliptiques avec des termes de transport non lin_eaires, C. R. Acad. Sci. Paris 303, S_erie I, (1986), 189.192.

J. Carrillo, On the uniqueness of the solution of the evolution dam problem, Nonlinear Anal. 22 (1994), 573.607.

J. Carrillo, Entropy solutions for _rst order quasilinear equations with discontinuous nonlinearities in bounded domains, in preparation.

J. Carrillo & P.Wittbold, Uniqueness of renormalized solutions of degenerate elliptic-parabolic problems, in preparation.

M. G. Crandall, The semigroup approach to _rst order quasilinear equations in several spaces variables, Israel J. Math. 12 (1972), 108.122.

M. G. Crandall & T. Liggett, Generation of semi-groups of nonlinear transformations in general Banach spaces, Amer. J. Math. 93 (1971), 265.298.

J. I. Diaz & R. Kershner, On a nonlinear degenerate parabolic equation on _ltration or evaporation through a porous medium, J. Diff. Eqs. 69 (1987), 368.403.

G. Gagneux & M. Madaune-Tort, Unicit_e des solutions faibles d'_equations de diffusion-convection C. R. Acad. Sci. Paris 318 S_erie I (1994), 919.924.

D. Gilbarg & N. S. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag (1977).

B. H. Gilding & L.A. Peletier, The Cauchy problem for an equation in the theory of in_ltration, Arch. Rational Mech. Anal. 61 (1976), 127.140.

E. Giusti, Minimal surfaces and functions of bounded variation, Birkh¨auser (1984).

E. Godlewski & P.A. Raviart, Hyperbolic systems of conservation laws, Math_ematques et applications Ellipses-Edition Marketing, (1990).

Depositado:12 Jun 2012 09:00
Última Modificación:06 Feb 2014 10:27

Sólo personal del repositorio: página de control del artículo